Hair Loss/Vertigo

Advertisement


Question
Hi Doctor P. Can finesteride cause vertigo? I've had it for a week since starting 1 mg and I am wondering if the body adjusts and it goes away. In noticed on drug websites it's listed as one of the many potential sides.  Thank you.

Answer
I have never seen nor heard of it as a side effect. However with so many men taking finasteride there may be someone who has had those symptoms. The incidence places this in the rare event category which makes it difficult to prove or disprove the causality.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.